| Model Number |
H938724 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/12/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a exactamix 2400 valve set was "leaking on port 3 has melted area".The event occurred before patient use.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Additional information was added to h4, h6, and h11.H4: the lot was manufactured september 2-3, 2025.H11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.